U.S. doctors online nowAsk doctors free
A female asked:

Will i die from overdose if i take 1,700 mg of atarax?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Remote: Since Atarax does have some cardiovascular effects, at 1700 mg it may remotely possibly cause problem for people with a cardiac rhythm issue. Far more common would be drowsiness, dry mouth, and even constipation. If you are contemplating suicide, I urge you to call the suicide hotline ASAP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 38-year-old member asked:
1 doctor answer2 doctors weighed in
A member asked:
1 doctor answer2 doctors weighed in
A 31-year-old female asked:
1 doctor answer2 doctors weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 32-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.